MathSciNet Relay Station
MathSciNet bibliographic data
MR500879 (58 #18386) 54H25
Bell, Harold A fixed point theorem for plane homeomorphisms. Fund. Math. 100 (1978), no. 2, 119–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement